In my family, we seem very prone to any potential side effects. We have heard responses from doctors as "I have NEVER heard of anyone having a reaction to Levaquin"... or Compazine... or many others. Also have been told that we had a reaction to things that the odds of it were 10% or less. My sister has had HORRIFIC, life-threatening reactions from Abilify, Effexor, and Depakote... not to mention the genuine allergic reactions. Today her doctor prescribed clomipramine. It seems to have a lot of side effects, but also tremendous potential. Any input?
Yes, one of my friends have 6 people in the family. 3 of them are taking this drug and they all suffer adverse side effects - insomnia, getting more agitated, and even had suicidal thoughts. They switched to Abilify and one of them ended up with Parkinson's Disease and the other one is on disability.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 20 Sep 2013 • 3 answers
Updated 10 May 2014 • 1 answer
Updated 18 Feb 2017 • 3 answers
Updated 10 Aug 2017 • 3 answers
Updated 30 Apr 2018 • 3 answers